Document Type

Article

Rights

This item is available under a Creative Commons License for non-commercial use only

Disciplines

1.1 MATHMATICS

Publication Details

Journal of differential equations, 250 (2011) 3701–3739. [open access publication]

https://www.sciencedirect.com/journal/journal-of-differential-equations

Abstract

We investigate the singular Weyl–Titchmarsh m-function of perturbed spherical Schrödinger operators (also known as Bessel operators) under the assumption that the perturbation q(x) satisfies xq(x) ∈ L1(0, 1). We show existence plus detailed properties of a fundamental system of solutions which are entire with respect to the energy parameter. Based on this we show that the singular mfunction belongs to the generalized Nevanlinna class and connect our results with the theory of super singular perturbations.

DOI

10.1016/j.jde.2010.10.026

Included in

Mathematics Commons

Share

COinS